# SDR MALA040179

- Difficulty date: February 7, 2004
- Submitted: February 16, 2004
- Operation: Air carrier
- Aircraft: N441XJ
- Make and model: Saab 340B
- Aircraft serial: 340B441
- Aircraft time: 13,710 hours, 15,267 cycles
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Contaminated
- Location: Lt Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLT THE LT FIRE DETECT FAIL CWP CAUTION LIGHT REPEATEDLY CYCLED ON & OFF.  LIGHT WOULD GO OUT FOR 3 SECONDS AND COME BACK ON, QRH COMPLETE.  AIR RETURN TO MQT.  MAINTENANCE FOUND CONTAMINATED CONNECTOR AT ENGINE NACELLE, CLEANED & SAFTETIED.  OPS CHECK GOOD.  SEE CONTINUATION CARDS NR 062320 & NR 062319 FOR FURTHER DETAIL.
